Advertisement

Existence and Asymptotic Behavior of Positive Solutions to Open image in new window -Laplacian Equations with Singular Nonlinearities

Open Access
Research Article

Abstract

This paper investigates the Open image in new window -Laplacian equations with singular nonlinearities Open image in new window in Open image in new window , Open image in new window on Open image in new window , where Open image in new window is called Open image in new window -Laplacian. The existence of positive solutions is given, and the asymptotic behavior of solutions near boundary is discussed.

Keywords

Asymptotic Behavior Laplacian Equation Singular Nonlinearity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Chen Y, Levine S, Rao M: Variable exponent, linear growth functionals in image restoration. SIAM Journal on Applied Mathematics 2006,66(4):1383–1406.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Rúzicka M: Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Mathematics. Volume 1748. Springer, Berlin, Germany; 2000:xvi+176.Google Scholar
  3. 3.
    Fan X-L, Zhao D: On the spacesand. Journal of Mathematical Analysis and Applications 2001,263(2):424–446. 10.1006/jmaa.2000.7617MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Fan X-L, Zhao D: The quasi-minimizer of integral functionals withgrowth conditions. Nonlinear Analysis: Theory, Methods & Applications 2000,39(7):807–816. 10.1016/S0362-546X(98)00239-9MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Fan X-L, Zhang Q-H: Existence of solutions for-Laplacian Dirichlet problem. Nonlinear Analysis: Theory, Methods & Applications 2003,52(8):1843–1852. 10.1016/S0362-546X(02)00150-5MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Fan X-L, Zhang Q, Zhao D: Eigenvalues of-Laplacian Dirichlet problem. Journal of Mathematical Analysis and Applications 2005,302(2):306–317. 10.1016/j.jmaa.2003.11.020MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Fan X-L: Globalregularity for variable exponent elliptic equations in divergence form. Journal of Differential Equations 2007,235(2):397–417. 10.1016/j.jde.2007.01.008MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Kováčik O, Rákosník J: On spacesand. Czechoslovak Mathematical Journal 1991,41(4):592–618.MathSciNetGoogle Scholar
  9. 9.
    Marcellini P: Regularity and existence of solutions of elliptic equations with-growth conditions. Journal of Differential Equations 1991,90(1):1–30. 10.1016/0022-0396(91)90158-6MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Zhang Q: A strong maximum principle for differential equations with nonstandard-growth conditions. Journal of Mathematical Analysis and Applications 2005,312(1):24–32. 10.1016/j.jmaa.2005.03.013MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Zhang Q: Existence of positive solutions for a class of-Laplacian systems. Journal of Mathematical Analysis and Applications 2007,333(2):591–603. 10.1016/j.jmaa.2006.11.037MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Zhang Q: Existence of positive solutions for elliptic systems with nonstandard-growth conditions via sub-supersolution method. Nonlinear Analysis: Theory, Methods & Applications 2007,67(4):1055–1067. 10.1016/j.na.2006.06.017MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Zhang Q: Oscillatory property of solutions for-laplacian equations. Journal of Inequalities and Applications 2007, 2007: 8 pages.Google Scholar
  14. 14.
    Baxley JV: Some singular nonlinear boundary value problems. SIAM Journal on Mathematical Analysis 1991,22(2):463–479. 10.1137/0522030MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Cui S: Existence and nonexistence of positive solutions for singular semilinear elliptic boundary value problems. Nonlinear Analysis: Theory, Methods & Applications 2000,41(1–2):149–176. 10.1016/S0362-546X(98)00271-5CrossRefMATHGoogle Scholar
  16. 16.
    Fink AM, Gatica JA, Hernández GE, Waltman P: Approximation of solutions of singular second order boundary value problems. SIAM Journal on Mathematical Analysis 1991,22(2):440–462. 10.1137/0522029MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Lü H, Bai Z: Positive radial solutions of a singular elliptic equation with sign changing nonlinearities. Applied Mathematics Letters 2006,19(6):555–567. 10.1016/j.aml.2005.08.002MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Shi J, Yao M: On a singular nonlinear semilinear elliptic problem. Proceedings of the Royal Society of Edinburgh. Section A 1998,128(6):1389–1401. 10.1017/S0308210500027384MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Qihu Zhang 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Department of Mathematics and Information ScienceZhengzhou University of Light IndustryZhengzhou, HenanChina

Personalised recommendations